MathSciNet Relay Station
MathSciNet bibliographic data
MR417195 (54 #5253) 14L15 (14E15)
Hesselink, Wim H. Cohomology and the resolution of the nilpotent variety. Math. Ann. 223 (1976), no. 3, 249–252.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement